Bayraktar, Erhan and Xing, Hao (2010) Pricing Asian options for jump diffusion. Mathematical finance, 21 (1). pp. 117-143. ISSN 0960-1627
We construct a sequence of functions that uniformly converge (on compact sets) to the price of an Asian option, which is written on a stock whose dynamics follow a jump diffusion. The convergence is exponentially fast. We show that each element in this sequence is the unique classical solution of a parabolic partial differential equation (not an integro-differential equation). As a result we obtain a fast numerical approximation scheme whose accuracy versus speed characteristics can be controlled. We analyze the performance of our numerical algorithm on several examples.
|Additional Information:||© 2010 Wiley-Blackwell|
|Library of Congress subject classification:||H Social Sciences > HA Statistics|
|Sets:||Departments > Statistics|
Actions (login required)
|Record administration - authorised staff only|